# SDR SWAA2023013080075

- Difficulty date: December 10, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB IN LE STA 95.96 AT LT HORIZONTAL STABILIZER 2022-691463<[01] REPLACED LEADING EDGE RIB IN LE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 186A1001 REV. B. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED LEADING EDGE RIB IN LE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 186A1001 REV. B. RII;SEE INDIVIDUAL SIGNOFFS BELOW.
